# SDR SWAA2023121219670

- Difficulty date: November 8, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE DEFLECTION CONTROL RIB LOCATED ORSS 280 AT RT WING 2023-694057<[01] REPLACED ANGLE LOCATED ON TRAILING EDGE DEFLECTION CONTROL RIB LOCATED ORSS 280 AT RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 115A6200 SHEET 11 REV: B. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] COMPLETE TASK CERTIFIED
